# SDR FDEA2020061981277

- Difficulty date: June 18, 2020
- Submitted: June 25, 2020
- Operation: Air carrier
- Aircraft: N571FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47830
- Aircraft time: 89,192 hours, 32,001 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Broken
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

LEVEL 2 HYD 3 FAIL SYSTEM DOWN TO 0.1 GALLONS.  COMPLED WITH QRH PROCEDURES AND EMERGENCY/MANUAL  GEAR EXTENSION.  FOUND BROKEN HYD LINE BEHIND PANEL 616GB, WILL  BEGIN REMOVAL OF 616EB FOR BETTER ACCESS.  REMOVED DAMAGED SECTION OF HYDRAULIC LINE AND REPAIRED IAW AMM 20-10-01-2.  RESET LANDING GEAR EMERGENCY EXTENSION HANDLE IAW AMM 32-32-01-2.  LEAK CHECK OF LINE REPAIR AS GOOD IAW MM 29-00-00.  C\W OPS AND LEAK CHECK OF LEFT AND RIGHT HYD PUMPS IAW MM 29-11-01, STEPS 33-39.
